view bucket
Track Order
Redeem Voucher
Write to us

Call us: (021) 111-329-224

Overview

Introduction For Acefyl Cough 125ml

  • Composition: Acefyl syrup contains Acefylline Piperazine and Diphenhydramine hydrochloride
  • Acefyl syrup is indicated in the following conditions:
  1. Bronchospasm complicated cough
  2. Bronchial asthma
  3. Chronic bronchitis
  4. Common cold and flu
  5. Disorders with nasal congestion.

When Not To Use For Acefyl Cough 125ml

How To Use For Acefyl Cough 125ml

  • Shake the bottle well before use
  • Take this medicine by mouth

Dose:

Adults: 1-2 teaspoons, three times a day

Children: ½ teaspoon, three times a day

Infants: ¼ teaspoon, three times a day.

Why Choose For Acefyl Cough 125ml

Acefyl syrup is carefully composed for respiratory disorders where excessive secretion of tenacious mucous is a complicating factor. It treats cold and cough with minimum side effects.

Storage For Acefyl Cough 125ml

Store this medicine under 30 C, away from direct light and heat. Keep it out of the reach of children.

Faqs

What are the side effects of this medicine?

Patients using this medicine may experience:

  • Headache
  • Dizziness
  • Nausea
  • Vomiting
  • Muscle weakness
  • Blurred vision
  • Fatigue.

How to store this medicine?

Store this medicine under 30 C, away from direct light and heat. Keep it out of the reach of children.

Will this medicine affect my driving ability?

Yes, this medicine causes mild drowsiness, avoid driving when using this medicine.

Is this medicine habit-forming?

Diphenhydramine is also used to relax and fall sleep; therefore, it has a habit-forming potential. Do not use this medicine before consulting a doctor.

What is the composition of this medicine?

Each 5ml of Acefyl syrup contains:

  1. Acefylline Piperazine: 45mg
  2. Diphenhydramine hydrochloride: 8mg

Instructions For Acefyl Cough 125ml

Shake the bottle well before use

Take this medicine by mouth

Dose:

Adults: 1-2 teaspoons, three times a day

Children: ½ teaspoon, three times a day

Infants: ¼ teaspoon, three times a day.

Warnings

Pregnancy

During pregnancy, use this medicine only when clearly needed. Consult your doctor for more information.

Lactation

This medicine may pass into breast milk, consult your doctor before using this medicine.

Plain Text For Acefyl Cough 125ml

Disclaimer

Dawaai's intention is to make sure that it's consumers get information that is accurate, reviewed by an expert and error-free. However, the information mentioned here should not be used as a replacement for the advice of a qualified physician. The information given here is for informational purposes only, which may not cover all possible precautions, side effects, contraindications or drug interactions. Consult your doctor and discuss your queries related to any medicine or disease.

Offers

View more

Up to 10% OFF

Get discounts of up to 14% on every item added to your cart. Use Voucher: DawaaiDiscount

Up to 20% OFF

Get flat 20% off only on Fridays with Meezan Bank Credit/Debit Card. Use Voucher: MeezanFridays

Up to 20% OFF

Get 15% off all products and 20% off medicines using HBL debit and credit card. Use Voucher: HBLDiscount

Up to 25% OFF

Get up to 25% off medicines when you pay through Habib Metro Cards. Use Voucher: HMBDiscount

Up to 25% OFF

Get 25% off on Visa Signature Credit Card and 15% off on Platinum Cards on medicines only. Use Voucher: SBDiscount

Explore alternate brands

Acefyl Syrup (respiratory Treatment) 125ml syrup

Marvi

You save 26.16%

Rs.70.15/syrup

Torax Bronco syrup

Siza

You save 55.79%

Rs.42/syrup

Torax Bronco syrup

Siza

You save 75.79%

Rs.23/syrup

Acefyl syrup

Nabi Qasim

You save 32.13%

Rs.64.48/syrup

ACEFYL COUGH 60ml SYRUP syrup

Nabi Qasim

You save 59.45%

Rs.38.52/syrup

Acefyl (Wet Cough) syrup

Nabi Qasim

2.78% Pricey

Rs.97.64/syrup